# SDR SWAA2019120339272

- Difficulty date: November 26, 2019
- Submitted: December 3, 2019
- Operation: Air carrier
- Aircraft: N7815L
- Make and model: Boeing 737-76Q
- Aircraft serial: 30288
- Aircraft time: 52,174 hours, 30,102 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W3142025220
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L/H WING OVER EMERGENCY EXIT LOCATOR SIGN INOP.          / CONNECTED WIRE PER WDM AND AMM..
